# SDR USAA2012020800005

- Difficulty date: February 1, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BROKEN FLOOR PANEL 251MF BETWEEN FR54 TO FR58, BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL 251MF IAW A320 SRM 53-02-00 AND IRM 9701 REV G.
